# SDR 2008UALA03822

- Difficulty date: July 11, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 47,956 hours, 7,091 cycles
- Engine: Pwa PW40903
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 27406504
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE FWD AUTO CONTROL ON FORWARD OUTFLOW VALVE FAILED OR MANUAL MODE FOR FORWARD OUTFLOW VALVE SELECTED OR FAILURE OF OUTFLOW VALVE FORWARD L AUTO CONTROL CHANNEL AND FAILURE OF OUTFLOW VALVE AFT R AUTO CONTROL CHANNEL OR FAILURE OF OUTFLOW VALVE FORWARD R AUTO CONTROL CHANNEL AND FAILURE OF OUTFLOW VALVE AFT L AUTO CONTROL CHA ADVISORY  DB- AIR SUP MSG01- ACTIVE CRUISE MODE DEPENDENT; OUTFLOW VALVE CONTROL UNIT (FWD) OR ECU (R, FWD) MOTOR CONTROL CIRCUIT IS OPEN OR SHORTED.  DB- AIR SUPPLY & CABIN PRESSURE R) MSG02- ACTIVE TAKEOFF ROLL MODE DEPENDENT; OUTFLOW VALVE (FWD) IS NOT IN COMMANDED POSITION.  DB- AIR SUPPLY.  *S/D*  FOUND VALVE CONTROL ACTUATOR ASSEMBLY FAULTY.  REPLACED VALVE CONTROL ACTUATOR ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
